About this Journal Submit a Manuscript Table of Contents
Advances in Numerical Analysis
Volume 2013 (2013), Article ID 980615, 6 pages
http://dx.doi.org/10.1155/2013/980615
Research Article

A New Upper Bound for of a Strictly -Diagonally Dominant -Matrix

1Department of Mathematics and Statistics, Qinghai University for Nationalities, Xining 810007, China
2School of Mathematics and Statistics, Lanzhou University, Lanzhou 730000, China

Received 22 September 2013; Accepted 10 December 2013

Academic Editor: Ting-Zhu Huang

Copyright © 2013 Zhanshan Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A new upper bound for of a real strictly diagonally dominant -matrix is present, and a new lower bound of the smallest eigenvalue of is given, which improved the results in the literature. Furthermore, an upper bound for of a real strictly -diagonally dominant -matrix is shown.